# SDR EIA2000308

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 897-966 LBL 45 TO LBL 60 CUSP WEB CORRODED AND CRACKED.  REPAIRED CUSP WEB AT FS 897 TO FS 966, LBL 45 TO LBL 60.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-084-2.  (M)
